# SDR DXTA2025090204767

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000036
- Aircraft time: 5,590 hours, 3,286 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 69480012
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION FROM KCHS WE NOTICED A VIBRATION COMING FROM THE NOSE COMPARTMENT. THEN WE GOT THE FOLLOWING INDICATIONS GEAR CONTROL FAULT, GEAR DOOR OPEN, ADC SSEC MISCOMPARE, GEAR DISAGREE N. RAN THROUGH THE CHECKLIST AND AFTER EXTENDING THE GEAR THE ONLY CAUTION THAT REMAINED WAS GEAR DETECT FAULT. REVIEWED THE EMERGENCY PROCEDURE DUMPED THE CABIN AT THE FINAL APPROACH FIX AND LANDED WITH NO OTHER ISSUES. CORRECTIVE ACTION: REMOVED NLG SQUAT SWITCH AND HARNESS & INSTALLED NEW CONDITION SQUAT SWITCH & HARNESS IAW AMM 32-60-10 AND CMM 32-20-01. PERFORMED CLEARANCE CHECKS IAW CMM 32-20-01. PERFORMED OPS AND FUNCTIONAL CHECKS IAW AMM 32-60-10. OPS & FUNCTIONAL CHECKS GOOD NO DEFECTS.
